Open Access
Translator Disclaimer
March, 1989 A Berry-Esseen Bound for Functions of Independent Random Variables
Karl O. Friedrich
Ann. Statist. 17(1): 170-183 (March, 1989). DOI: 10.1214/aos/1176347009

Abstract

The rate of convergence in the central limit theorem for functions of independent random variables is studied in a unifying approach. The basic result sharpens and extends a theorem of van Zwet. Applications to $U$-, $L$- and $R$-statistics are also given, improving or extending the results of Helmers and van Zwet, Helmers and Huskova, Does and van Es and Helmers.

Citation

Download Citation

Karl O. Friedrich. "A Berry-Esseen Bound for Functions of Independent Random Variables." Ann. Statist. 17 (1) 170 - 183, March, 1989. https://doi.org/10.1214/aos/1176347009

Information

Published: March, 1989
First available in Project Euclid: 12 April 2007

zbMATH: 0671.60016
MathSciNet: MR981443
Digital Object Identifier: 10.1214/aos/1176347009

Subjects:
Primary: 60F05

Rights: Copyright © 1989 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.17 • No. 1 • March, 1989
Back to Top